# SDR SIMA20141229003

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,670 hours, 33,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69086
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMER LIGHTS DO NOT ILLUMINATE.  AFT LIGHTS WERE ON UPON ENTERING ACFT WITH ALL POWER & SWITCHES OFF.  R & R NR 1 EMER LIGHT BATTERY SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED  GOOD IAW ITEM 3 4 LG PG 3690621 & ITEM 1 LG PG 3690622 FOR BATTERY 2, 3 & 4.
